Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 708192, 21 pages
http://dx.doi.org/10.1155/2012/708192
Research Article

Positive Solutions for Nonlinear Fractional Differential Equations with Boundary Conditions Involving Riemann-Stieltjes Integrals

1School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 10 March 2012; Accepted 23 July 2012

Academic Editor: Dumitru Baleanu

Copyright © 2012 Jiqiang Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiqiang Jiang, Lishan Liu, and Yonghong Wu, “Positive Solutions for Nonlinear Fractional Differential Equations with Boundary Conditions Involving Riemann-Stieltjes Integrals,” Abstract and Applied Analysis, vol. 2012, Article ID 708192, 21 pages, 2012. https://doi.org/10.1155/2012/708192.